Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 438924, 10 pages
http://dx.doi.org/10.1155/2014/438924
Research Article

Determination of the Köthe-Toeplitz Duals over the Non-Newtonian Complex Field

1Department of Mathematics, Faculty of Science, Gazi University, 06100 Ankara, Turkey
2Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 3 February 2014; Accepted 9 March 2014; Published 16 June 2014

Academic Editors: J. Banas and M. Mursaleen

Copyright © 2014 Uğur Kadak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Uğur Kadak, and Hakan Efe, “Matrix Transformations between Certain Sequence Spaces over the Non-Newtonian Complex Field,” The Scientific World Journal, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Hakan Efe, “The Construction of Hilbert Spaces over the Non-Newtonian Field,” International Journal of Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Uğur Kadak, Murat Kirişci, and Ahmet Faruk Çakmak, “On the Classical Paranormed Sequence Spaces and Related Duals over the Non-Newtonian Complex Field,” Journal of Function Spaces, vol. 2015, pp. 1–11, 2015. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Muharrem Özlük, “Generalized Runge-Kutta Method with respect to the Non-Newtonian Calculus,” Abstract and Applied Analysis, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Muharrem Ozluk, “Some New Sets of Sequences of Fuzzy Numbers with Respect to the Partial Metric,” The Scientific World Journal, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Uğur Kadak, and Yusuf Gürefe, “A Generalization on Weighted Means and Convex Functions with respect to the Non-Newtonian Calculus,” International Journal of Analysis, vol. 2016, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Uğur Kadak, “Cesàro Summable Sequence Spaces over the Non-Newtonian Complex Field,” Journal of Probability and Statistics, vol. 2016, pp. 1–10, 2016. View at Publisher · View at Google Scholar
  • Uğur Kadak, “Certain sequence spaces and related duals with respect to the b-metric,” Communications of the Korean Mathematical Society, vol. 31, no. 2, pp. 277–294, 2016. View at Publisher · View at Google Scholar
  • Ugur Kadak, “On multiplicative difference sequence spaces and related dual properties,” Boletim da Sociedade Paranaense de Matematica, vol. 35, no. 3, pp. 181–193, 2017. View at Publisher · View at Google Scholar